JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Sets of Integer Matrix Pairs Derived from Row Rank Inequalities and Their Preservers
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 2,  2013, pp.273-283
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.2.273
 Title & Authors
Sets of Integer Matrix Pairs Derived from Row Rank Inequalities and Their Preservers
Song, Seok-Zun; Jun, Young-Bae;
  PDF(new window)
 Abstract
In this paper, we consider the row rank inequalities derived from comparisons of the row ranks of the additions and multiplications of nonnegative integer matrices and construct the sets of nonnegative integer matrix pairs which is occurred at the extreme cases for the row rank inequalities. We characterize the linear operators that preserve these extreme sets of nonnegative integer matrix pairs.
 Keywords
semiring;linear operator;row rank;(P,Q)-operator;
 Language
English
 Cited by
 References
1.
L. B. Beasley, A. E. Guterman, Rank inequalities over semirings, Journal of the Korean Math. Soc., 42(2)(2005), 223-241. crossref(new window)

2.
L. B. Beasley, A. E. Guterman, Linear preservers of extremes of rank inequalities over semirings, Factor rank, Journal of Mathematical Sciences (New York), 131(2005), 5919-5938. crossref(new window)

3.
L. B. Beasley, A. E. Guterman, C. L. Neal, Linear preservers for Sylvester and Frobe-nius bounds on matrix rank, Rocky Mountains J. of Mathematics, 36(1)(2006), 67-80. crossref(new window)

4.
L. B. Beasley, S.-G. Lee, S.-Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear Algebra Appl., 350(2002), 263-272. crossref(new window)

5.
L. B. Beasley, S. Z. Song, K. T. Kang and B. K. Sarma, Column ranks and their preservers over nonnegative real matrices, Linear Algebra Appl. 399(2005), 3-16. crossref(new window)

6.
P. Pierce and others, A Survey of Linear Preserver Problems, Linear and Multilinear Algebra, 33(1992), 1-119. crossref(new window)